# SDR CALA2025062505859

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 80,364 hours, 29,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE ISSUE. PRESSURE IN RED ZONE. DOOR 2L SLIDE PRESSURE WITHIN LIMITS REF AMM 25-66-01-200-801
